# SDR USAA010541

- Difficulty date: May 15, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N284AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23131
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 47,733 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM T-CAP CORRODED SEVERAL 1 INCH DIAMETER AREAS, BS 947 BETWEEN RBL 14 AND LBL 14.  REMOVED AND REPLACED PREVIOUS T-CAP REPAIR PER SRM 53-10-9, FIG 2.  (M)
